著作管理系統
發表年月: 年 到
匯出:Excel格式



期刊論文
  1. Yuh-Jenn Wu ; Yu-Chieh Cheng ; Chieh Chiang ; Li-Hsueh Cheng ; Ching-Ti Liu ; Chin-Fu Hsiao , “Use of likelihood estimates for variances for the design and evaluation of multiregional clinical trials with heterogeneous variances” , 2022 , Statistics in Medicine , p.87-107. (SCI期刊)
  2. Yuh-Jenn Wu; Li-Hsueh Cheng ; Wei-Quan Fang , “Sparse linear regression models of high dimensional covariates with non-Gaussian outliers and Berkson error-in-variable under heteroscedasticity” , 2021 , Communications in Statistics - Simulation and Computation , p.3146-3165. (SCI期刊)
  3. Yuh-Jenn Wu ; Li-Syuan Hong ;Li-Hsueh Cheng and Li-Chu Chien , “ Forecasting short-term mortality trends using Bernstein polynomials” , 2021 , Communications in Statistics – Theory and Methods , p.1-30. (SCI期刊)
  4. Yuh-Jenn Wu, Mu-Ming Wong, Shih-Fang Lee, Li-Hsueh Cheng and Wei-Quan Fang , “Estimating Partial Linear Regression with Shape Constraints Using Second-order Least Squares Estimation Approach ” , 2020 , Journal of Applied Science and Engineering , vol.23 , p.431-437. (EI期刊)(Emerging Sources Citation Index期刊)
  5. Chiang, Chieh; Lai, Yi-Hsuan ; Huang, Bo-Han; Guo, Wen-Jin ; Wu, Yuh-Jenn ; Chang, Lien-Cheng ; Hsiao, Chin-Fu , “Use of a tolerance interval approach as a statistical quality control tool for traditional Chinese medicine ” , 2020 , JOURNAL OF BIOPHARMACEUTICAL STATISTICS , vol.30 , p.873-881. (SCI期刊)
  6. Hsin-Te Chiang, Mei-Ru Ciou, Chia-Ling Tsai, Yuh-Jenn Wu , Chiun-Chang Lee , “On negative Pell equations: Solvability and unsolvability in integers” , 2018 , Notes on Number Theory and Discrete Mathematics , vol.24 , p.10-26. (Emerging Sources Citation Index , Electronic Journals Library ,Index Copernicus International ,ROAD – Directory of Open Access Scholarly Resources WorldCat,期刊)(Index Copernicus International期刊)
  7. Yuh-Jenn Wu; Wei-Quan Fang; Li-Hsueh Cheng; Kai-Chi Chu; Yin-Tzer Shih ; Li-Chu Chien , “A flexible Bayesian non-parametric approach for fitting the odds to case II interval-censored data” , 2018 , Journal of Statistical Computation and Simulation , vol.88 , p.3132-3150. (SCI期刊)
  8. Yuh-Jenn Wu, Li-Hsueh Cheng & Wei-Quan Fang , “Using WaldType Estimator to Combat Outliers and BerksonType Uncertainties with Mixture Distributions in Linear Regression Models” , 2018 , Communications in Statistics - Theory and Methods , vol.47 , p.3324-3337. (SCI期刊)
  9. Yuh-Jenn Wu ; Wei-Quan Fang , “Performance of Wald-type estimator for parametric component in partial linear regression with a mixture of Berkson and classical error models ” , 2017 , Communications in Statistics – Simulation and Computation , vol.46 , p.3444-3457. (SCI期刊)
  10. Yuh-Jenn Wu ; Wei-Quan Fang , “Consistent Estimation Approach to Tackling Collinearity and Berkson-Type Measurement Error in Linear Regression Using Adjusted Wald-Type Estimator ” , 2017 , Communications in Statistics – Theory and Methods , vol.46 , p.5001-5016. (SCI期刊)
  11. Li-Chu Chien, Yuh-Jenn Wu, Chao A. Hsiung, Lu-Hai Wang & I-Shou Chang , “Smoothed Lexis Diagrams with Applications to Lung and Breast Cancer Trends in Taiwan” , 2015 , Journal of the American Statistical Association , vol.110 , p.1000-1012. (SCI期刊)
  12. Chi-ChungWen ;Yih-Huei Huang ;Yuh-JennWu , “A functional inference for multivariate current status data with mismeasured covariate” , 2015 , Lifetime Data Analysis , vol.21 , p.379-396. (SCI期刊)
  13. Lu-Chuan Ceng, Yeong-Cheng Liou, Ching-Feng Wen and Yuh-Jenn Wu , “Hybrid extragradient viscosity method for general system of variational inequalities” , 2015 , Journal of Inequalities and Applications , p.1-43. (SCI期刊)
  14. Yuh-Jenn Wu ; Chi-Tian Chen ; Chin-Fu Hsiao , “AN OVERVIEW OF DESIGN AND EVALUATION OF MULTIREGIONAL CLINICAL TRIALS” , 2015 , Journal of the Chinese Statistical Association , vol.53 , p.64-78. (JEL期刊)(EconLit期刊)(CIS期刊)
  15. Kaijen Cheng;Kenneth Palmer;Yuh-Jenn Wu , “PERIOD 3 AND CHAOS FOR UNIMODAL MAPS” , 2014 , DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS , vol.34 , p.1933-1949. (SCI期刊)
  16. Yuh-Jenn Wu, Te-Sheng Tan, Shein-Chung Chow, Chin-Fu Hsiao , “Sample Size Estimation of Multiregional Clinical Trials with Heterogeneous Variability Across Regions” , 2014 , Journal of Biopharmaceutical Statistics , vol.24 , p.254-271. (SCI期刊)
  17. Yuh-Jenn Wu, Jin-Chirng Lee, Jinn-Wen Wu , “Approximation with Constrains” , 2010 , Journal of National Taipei University of Technology , vol.43-1 , p.89-96.
  18. LI-CHU CHIEN, I-SHOU CHANG, SHIH SHENG JIANG, PRAMOD K.GUPTA, CHI-CHUNG WEN, YUH-JENN WU AND CHAO A. HSIUNG , “PROFILING TIME COURSE EXPRESSION OF VIRUS GENES—AN ILLUSTRATION OF BAYESIAN INFERENCE UNDER SHAPE RESTRICTIONS” , 2009 , The Annals of Applied Statistics , vol.3 , p.1542-1565. (SCI期刊)
  19. Yonghong Yao, Yeong-Cheng Liou, and Yuh-Jenn Wu , “An Extragradient Method for Mixed Equilibrium Problems and Fixed Point Problems” , 2009 , Fixed Point Theory and Applications , vol.2009 , p.1-15. (SCI期刊)
  20. Chin-Fu Hsiao, Hsiao-Hui Tsou, Yuh-Jenn Wu, Chien-Hsiung Lin, Yeu-Jhy Chang , “Translation in Different Diagnostic Procedures—Traditional Chinese Medicine and Western Medicine” , 2008 , Journal of the Formosan Medical Association , vol.107 , p.s74-s85. (SCI期刊)
  21. Chang, I. S., Hsiung, C. A., Wen, C. C., Wu, Y. J., and Yang, C. C. , “Nonparametric Maximum Likelihood Estimation in a Semiparametric Mixture Model for Competing Risks Data” , 2007 , Scandinavian Journal of Statistics , vol.34 , p.870-895. (SCI期刊)
  22. Chang, I. S., Wen, C. C., Wu, Y. J. and Yang, C. C. , “A Fast Algorithm for the Nonparametric Maximum Likelihood Estimate in the Cox-Gene Model” , 2007 , Statistics Sinica , vol.17 , p.841-856. (SCI期刊)
  23. Chang, I. S., Wen, C. C., and Wu, Y. J. , “A Profile Likelihood Theory for the Correlated Gamma-Frailty Model with Current Status Family Data” , 2007 , Statistics Sinica , vol.17 , p.1023-1046. (SCI期刊)
  24. Wen, C. C., Wu, Y. J., Huang, Y. H., Chen, W. C., Liu, S. C., Jiang, S. S., Juang, J. L., Hsiung, C. , “A Bayes Regression Approach to array-CGH data” , 2006 , Statistical Applications in Genetics and Molecular Biology , vol.5 (SCI期刊)
  25. Lee, J. C., Wu, J. W. and Wu, Y. J. , “Asymptotic Behavior of Some Dynamical Systems on Metric Spaces.” , 2005 , Chung Hua Journal of Science and Engineering , vol.3 , p.41-45.
  26. Chang, I. S., Hsiung, C. A., Wu, Y. J., and Yang, C. C. , “Bayesian survival analysis using Bernstein polynomials.” , 2005 , Scandinavian journal of statistics , vol.32 , p.447-466. (SCI期刊)
研討會論文
  1. Yuh-Jenn Wu; Wei-Quan Fang; Li-Hsueh Cheng; Jr-Chang Chen; Yin-Tzer Shih ; Li-Chu Chien , “Bayesian odds estimation for case II interval-censored data” , 2019 , The 40th Annual Conference of the International Society for Clinical Biostatistics , 2019 /7 /14 ~ 2019 /7 /18 , Belgium .
  2. Yuh-jenn Wu; Yi-Hsuan Lai ;Bo-Han Huang; Li-hsueh Cheng;Chin-Fu Hsiao , “Statistical Methodology of Design and Analysis of Quality Control Process for Traditional Chinese Medicine” , 2017 , Joint Conference on Biometrics & Biopharmaceutical Statistics , 2017 /8 /28 ~ 2017 /9 /1 , Republic of Austria .
  3. Yuh-jenn Wu , “Robustness of prior information to the predictive power” , 2012 , 11th ISBA 2012 World Meeting , 2012 /6 /25 ~ 2012 /6 /29 , Japan .
  4. Yuh-jenn Wu;Li-Chu Chien;I-Shou Chang; Chao A.Hsiung , “Bayesian Regression Approaches to Lung Cancer lncidence in Taiwan from 1988 to 2007 ” , 2011 , The 2011International Workshop on Objective Bayes Methodology , 2011 /6 /11 ~ 2011 /6 /15 , 大陸地區 .
  5. Yuh-Jenn Wu , “Bayesian survival using Bernstein polynomials for current status data” , 2009 , The 1st lnstitute of Mathematical Statistics Asia Pacific Rim Meeting , 2009 /6 /28 ~ 2009 /7 /1 , Republic of Korea .
  6. Chang, I. S.,Tsung-His Wang ,Huang, Y. H. Donald Dah-Shyong Jiang, Jhy-Yuan Yang,Ting-Hsiang Lin, Yang, C. C., Wu, Y. J., Wen, C. C., Ih-Jen Su, and Hsiung, C. A. , “Survival analysis of Taiwan SARS data by a semiparametric mixture model.” , 2004 , Mathematisches Forschungsinstitut Oberwolfach, Workshop: disign and analysis of infectious disease studies , 2004 /10 /17 ~ 2004 /10 /26 .
  7. Chang, I. S., Hsiung, C. A., Wang, M. C., Wen, C. C., Wu, Y. J., and Yang, C. C. , “An asymptotic theory for the nonparametric maximum likelihood estimator in the Cox-gene model.” , 2003 , Joint Statistical Meetings - Biometrics Section-to include ENAR & WNAR. , 2003 ~ 2003 .
部分專書
  1. Toshimitsu Hamasaki, Yuh-Jenn Wu, Chin-Fu Hsiao , “Multiple Endpoints in Multiregional Clinical Trials” , Simultaneous Global New Drug Development Multi-Regional Clinical Trials after ICH E17 , Chapman and Hall/CRC , 2022 , 978-0-367-56560-2 .
  2. Yuh-Jenn Wu, Chieh Chiang, Chi-Tian Chen, Hsiao-Hui Tsou, Chin-Fu Hsiao , 編著者 , “Sample Size for Multiregional Clinical Trials” , ENCYCLOPEDIA OF Biopharmaceutical Statistics- Population PK/PD-Z-Score 4th Volume4 edited by Shein-Chung Chow , CRC Press Taylor & Francis Group , 2018 , 978-0-8153-6320-0 .
  3. Yuh-Jenn Wu, Chieh Chiang, Chi-Tian Chen, Hsiao-Hui Tsou, Chin-Fu Hsiao , 編著者 , “Bridging Studies: Statistical Methods” , ENCYCLOPEDIA OF Biopharmaceutical Statistics— Acceptance-Clinical Trials 4th Volume1 edited by Shein-Chung Chow , CRC Press Taylor & Francis Group , 2018 , 978-0-8153-6314-9 .
  4. Yuh-Jenn Wu;Te-Sheng Tan;Shein-Chung Chow;Chin-Fu Hsiao , 編著者 , “Use of Random Effect Models in the Design and Analysis of Multi-regional Clinical Trials” , Topics in Applied Statistics , Springer , 2013 , 978-1-4614-7845-4 .
  5. Chin-Fu Hsiao ,Hsiao-Hui Tsou, Jen-pei Liu ,and Yuh-Jenn Wu , “ Two-Stage Designs of Bridging Studies,Design and Analysis of Bridging Studies” , Design and Analysis of Bridging Studies , CRC Press , 2012 , 978-1-4398-4634-6 .
  6. Chin-Fu Hsiao ,Hsiao-Hui Tsou, Jen-pei Liu ,and Yuh-Jenn Wu , “A Bayesian Approach for Evaluation of Bridging Studies.” , Design and Analysis of Bridging Stidies , CRC Press , 2012 , 978-1-43984634-6 .
  7. Chang, I. S., Chien, L. C., Hsiung, C. A., Wen, C. C., and Wu, Y. J. , “Shape Restricted Regression With Random Bernstein Polynomials ” , Complex Dataset and Inverse Problems. IMS Lecture Notes-Monograph Series, , Institute of Mathematical Statistics , 2007 , 978-0-940600-70-6 .
  8. Chang, I. S., Hsiung, C. A., Wen, C. C., and Wu, Y. J. , “A note on the consistency in Bayesian shape-restricted regression with random Bernstein polynomials.” , In Random Walks, Sequential Analysis and Related Topics , World Scientific , 2006 , 981-270-355-1 .